# SDR CALA0000103

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 683 - 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV SUPPORT ANGLE CORRODED AT STA 683-700, LBL 26.  THE SUPPORT ANGLE AND MOUNT WERE REPLACED IAW BOEING DRAWING 143N5130 AND SRM 53-10-00.
